| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer "the needle does not retract with the button so you have to remove from patient with needle out and wire out then when you try to pull back wire outside of patient the needle ends up retracting and pulling the wire over." no other information was provided.It was reported this occurred with three devices.This report addresses the third device.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.